GATTI, Stefania

GATTI, Stefania  

Dipartimento di Scienze Fisiche, Informatiche e Matematiche  

Mostra records
Risultati 1 - 20 di 51 (tempo di esecuzione: 0.048 secondi).
Titolo Data di pubblicazione Autore(i) File
A construction of a robust family of exponential attractors 1-gen-2006 Gatti, Stefania; Grasselli, M; Miranville, A; Pata, V.
A Gronwall-type lemma with parameter and dissipative estimates for PDEs 1-gen-2009 Gatti, Stefania; Pata, Vittorino; Zelik, Sergey
A one-dimensional wave equation with nonlinear damping 1-gen-2006 Gatti, Stefania; Pata, V.
A stability result for an inverse problem related to a quasilinear parabolic equation 1-gen-1997 Gatti, Stefania
An existence result for an inverse problem for a quasilinear parabolic equation 1-gen-1998 Gatti, Stefania
Analysis of a model for tumor growth and lactate exchanges in a glioma 1-gen-2021 Cherfils, L; Gatti, S; Miranville, A; Guillevin, R
Asymptotic behavior of a phase-field system with dynamic boundary conditions 1-gen-2006 Gatti, Stefania; Miranville, A.
Asymptotic behavior of higher‐order Navier‐Stokes‐Cahn‐Hilliard systems 1-gen-2018 Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
Asymptotic behavior of the Caginalp phase-field system with coupled dynamic boundary conditions 1-gen-2012 M., Conti; Gatti, Stefania; A., Miranville
Attractors for a Caginalp model with a logarithmic potential and coupled dynamic boundary conditions 1-gen-2013 M., Conti; Gatti, Stefania; A., Miranville
Attractors for semilinear equations of viscoelasticity with very low dissipation 1-gen-2008 Gatti, Stefania; Miranville, A; Pata, V; Zelik, S.
Automatic control of the temperature in phase change problems with memory 1-gen-2001 Gatti, Stefania
Continuous families of exponential attractors for singularly perturbed equations with memory 1-gen-2010 Gatti, Stefania; A., Miranville; V., Pata; S., Zelik
Convergence to stationary states of solutions to the semilinear equation of viscoelasticity 1-gen-2006 Gatti, Stefania; Grasselli, M.
Corrigendum to "Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials" [J. Math. Anal. Appl. 343 (2008) 557-566] (DOI:10.1016/j.jmaa.2008.01.077) 1-gen-2008 L., Cherfils; Gatti, Stefania; A., Miranville
Decay rates of Volterra equations on R^n 1-gen-2007 Conti, Monica; Gatti, Stefania; Pata, Vittorino
A doubly nonlinear parabolic equation with a singular potential 1-gen-2011 L., Cherfils; Gatti, Stefania; A., Miranville
Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials 1-gen-2008 Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
Exponential attractors for a conserved phase-field system with memory 1-gen-2004 Gatti, Stefania; Grasselli, M; Pata, V.
Exponential attractors for a phase-field model with memory and quadratic nonlinearities 1-gen-2004 Gatti, Stefania; Grasselli, M; Pata, V.